MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; HYSTEROSCOPE (AND ACCESSORIES)

STRYKER-ENDOSCOPY LAKELAND 5300; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 50-601XL
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr could not be performed as the lot number and/or serial number was not reported.Stryker procedure(s) support(s) that the device was unlikely to have been released from stryker with the reported failure mode.The reported event could be attributed to: - mishandling of device, excessive leverage applied to device - cable kinked or bent - blunt blade or damaged blade - mechanical/electrical failure of the device gear assembly or myosure control unit or drive cable connection - device not properly cleaned.The instructions for use (ifu) state: - the myosure xl tissue removal device for fluent is only compatible with the fluent fluid management system.Use of any other motorized power source may fail to operate the device or lead to patient or physician injury.- the reprocessed tissue removal device flexible drive cable has a keyed feature that serves to align the handpiece cable to the fluent fluid management system connector.The metal tab on the connector is pushed down, the flexible cable inserted and then the tab is released.- the fluent fluid management system is intended for use in an electromagnetic environment in which radiated rf disturbances are controlled.- the myosure xl tissue removal device for fluent is only compatible with the fluent fluid management system.Use of any other motorized power source may fail to operate the device or lead to patient or physician injury.- if the device does not operate, check the following: the fluent fluid management system is plugged into a wall outlet.The wall outlet has power.The power cord is attached to the rear of the fluent fluid management system.The foot pedal is connected to the front of the fluent fluid management system.The suction tubing is connected.- the reprocessed tissue removal device is eto sterilized.Verify that the reprocessed tissue removal device is sterile prior to use.Do not use if the package is opened or damaged.Discard all opened, unused devices.- do not use the device if the sterile package is open or appears compromised.Do not use the device if damage is observed.- before using the myosure xl tissue removal device for fluent for the first time, please review all available product information.- the reprocessed myosure tissue removal device should be stored at room temperature, away from moisture and direct heat.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.
 
Event or Problem Description
It was reported that the myosure blade was stuck in the open position form the beginning.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key24514361
Report Number0001056128-2026-00014
Device Sequence Number18564907
Product Code HIH
UDI-Device Identifier07613327507140
UDI-Public07613327507140
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-601XL
Device Catalogue Number50-601XL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown